# SDR DALA2016091306667

- Difficulty date: September 13, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 70,679 hours, 19,970 cycles
- System (JASC): 2330 · Entertainment System
- Part: Headset
- Condition: Shorted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX REPORTED ELECTRICAL SHOCK FROM HEADSET JACK, SEAT 3B. OPS CHECK NORMAL ON GROUND. TRIED MULTIPLE HEADSET WHILE PLAYING MOVIES AND AUDIO, OPS OK.
